What is the chemical formula for pseudoephedrine?
What is pseudoephedrine HCl 30mg?
Each tablet contains 30 mg of pseudoephedrine HCl, a nasal decongestant for powerful symptom relief. SUDAFED® Sinus Congestion is a maximum-strength non-drowsy decongestant that temporarily relieves sinus pressure & nasal congestion. Each caplet contains 30 mg of pseudoephedrine HCl, a nasal decongestant.
What is Pseudoephedrine HCl 120mg?
Pseudoephedrine is used to relieve nasal or sinus congestion caused by the common cold, sinusitis, and hay fever and other respiratory allergies. It is also used to relieve ear congestion caused by ear inflammation or infection.
What does Pseudoephedrine HCl mean?
Pseudoephedrine is used for the temporary relief of stuffy nose and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, allergies, bronchitis). Pseudoephedrine is a decongestant (sympathomimetic).
Is pseudoephedrine a beta agonist?
Pseudoephedrine is an α-adrenergic agonist that is readily absorbed from the gastrointestinal tract with a short onset of action and has a half-life of about 5–8h (Kanfer et al., 1993).
Is HCl a hydrochloride?
“HCl” stands for hydrochloride, the most common salt used to formulate medication, according to Drugs.com. There are many other types of salts used, such as the following: Sodium. Sulfate.
Does pseudoephedrine HCl make you sleepy?
Decongestants. Since the main symptom of a cold is congestion in your nose and/or chest, cold medicines usually contain a decongestant ingredient. Examples include phenylephrine and pseudoephedrine. These typically do not cause drowsiness and can make some people feel hyper or more alert.
Will pseudoephedrine HCl keep me awake?
Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.
How many grams of pseudoephedrine are in a box of Sudafed 24 Hour?
Maximum strength decongestant provides all-day relief from sinus congestion & pressure. Each tablet contains 240 mg of pseudoephedrine HCl, a nasal decongestant for powerful 24-hour symptom relief.
Can you take Covid 19 pseudoephedrine?
What about over-the-counter treatments like Nyquil, Theraflu, and Sudafed? You can use over-the-counter (OTC) medications to help relieve common symptoms of the flu or COVID-19. But these medications are not a treatment for the flu or COVID-19, meaning they do not work to kill the viruses that cause these infections.
Is 240 mg pseudoephedrine too much?
For nasal or sinus congestion: For regular (short-acting) oral dosage form (capsules, oral solution, syrup, or tablets): Adults and children 12 years of age and older—60 milligrams (mg) every four to six hours. Do not take more than 240 mg in twenty-four hours.
Is pseudoephedrine a vasoconstrictor?
Pseudoephedrine is a decongestant that constricts (shrinks) dilated blood vessels within the nose, relieving congestion. It causes vasoconstriction by stimulating primarily alpha-adrenergic receptors. It also has weak activity at beta-adrenergic receptors.